# SDR AALA202409134148

- Difficulty date: May 9, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 59,483 hours, 38,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU RIGHT HAND LATERAL FITTING FORK END WORN BETWEEN FR 23 AND FR 24 AT S32R. REPLACED RIGHT HAND LATERAL FITTING FORK END PER EA 355672.
